# SDR SWAA982779

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misdrilled
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L-ANGLE AT BS 920, LBL 59 TO 63, WL 207 HAS MISDRILLED HOLE AT BS 920, LBL 59, WL 207. REMOVED AND REPLACED PER BOEING SRM.
